Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 50, NWS Omaha, NE

April 15, 2012Cass County, Douglas County, Sarpy County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Apr 15, 2012, 12:28 AM CDT for Cass County, Douglas County, Sarpy County, Nebraska. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2012, 12:28 AM CDT (05:28 UTC)
Expired
Apr 15, 2012, 12:49 AM CDT
In force
21 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Cass County, NE, Douglas County, NE, Sarpy County, NE

The radar

The Omaha radar (KOAX), 39 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 6:27 PM CDTTornado Watch PDSSPC9 hr
Apr 14, 10:09 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 5.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2012-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2012-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 276 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
871 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
276 m²/s²
0-3 km storm-relative helicity
483 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

183 
WUUS53 KOAX 150528
SVROAX
NEC025-055-153-150600-
/O.NEW.KOAX.SV.W.0050.120415T0528Z-120415T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1228 AM CDT SUN APR 15 2012

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CASS COUNTY IN EASTERN NEBRASKA...
  SOUTHEASTERN DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...
  SARPY COUNTY IN EASTERN NEBRASKA...

* UNTIL 100 AM CDT

* AT 1226 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS 
  INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING 
  WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SPRINGFIELD...
  OR 17 MILES SOUTHWEST OF OMAHA...AND MOVING NORTHEAST AT 30 MPH. 
  NICKEL SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  BELLEVUE...PAPILLION...LA VISTA...OFFUTT AFB...RALSTON...GRETNA...
  SPRINGFIELD...LOUISVILLE...CEDAR CREEK...
  CHALCO AND SOUTH BEND. 

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 432 
AND 454.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH 
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND 
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A 
BASEMENT OR SMALL INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING 
FOR SOUTHWESTERN IOWA AND SOUTHEASTERN NEBRASKA.

LAT...LON 4116 9589 4112 9587 4105 9588 4103 9586
      4092 9621 4100 9628 4114 9627 4127 9600
      4125 9591 4119 9592 4119 9586 4117 9584
TIME...MOT...LOC 0526Z 239DEG 27KT 4104 9618 
WIND...HAIL 60MPH 0.88IN

$$

MAYES
2 follow-up statements
408 
WWUS53 KOAX 150533
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1233 AM CDT SUN APR 15 2012

NEC025-055-153-150600-
/O.CON.KOAX.SV.W.0050.000000T0000Z-120415T0600Z/
CASS NE-SARPY NE-DOUGLAS NE-
1233 AM CDT SUN APR 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM 
CDT FOR NORTHEASTERN CASS...SARPY AND SOUTHEASTERN DOUGLAS 
COUNTIES...

AT 1231 AM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED 
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN 
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SPRINGFIELD...OR 15 
MILES SOUTHWEST OF OMAHA...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE 
HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
OMAHA...BELLEVUE...PAPILLION...LA VISTA...OFFUTT AFB...RALSTON AND 
CEDAR CREEK. 

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 446 
AND 454.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH 
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND 
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A 
BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4116 9589 4112 9587 4105 9588 4103 9586
      4096 9608 4106 9612 4122 9610 4127 9600
      4125 9591 4119 9592 4119 9586 4117 9584
TIME...MOT...LOC 0531Z 239DEG 27KT 4106 9614 
WIND...HAIL 60MPH 0.88IN

$$

MAYES
322 
WWUS53 KOAX 150549
SVSOAX
SEVERE WEATHER STATEMENTNATIONAL WEATHER SERVICE OMAHA/VALLEY 
NEBRASKA1249 AM CDT SUN APR 15 2012

NEC025-055-153-150610-
/O.CAN.KOAX.SV.W.0050.000000T0000Z-120415T0600Z/
CASS NE-SARPY NE-DOUGLAS NE-
1249 AM CDT SUN APR 15 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN CASS...
SARPY AND EXTREME SOUTHEASTERN DOUGLAS COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. 
THEREFORE THE WARNING HAS BEEN CANCELLED. 

ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT REMAINS POSSIBLE...AND 
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 AM. 

LAT...LON 4116 9589 4112 9587 4105 9588 4103 9586
      4096 9608 4106 9612 4122 9610 4127 9600
      4125 9591 4119 9592 4119 9586 4117 9584
TIME...MOT...LOC 0549Z 239DEG 27KT 4106 9614 

$$

MAYES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 9:36 PM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Apr 14, 9:36 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
936 PM CDT SAT APR 14 2012

.DISCUSSION...
TORNADO WATCH CONTINUES FOR SOUTHEAST NEBRASKA UNTIL 2 AM. NO
MAJOR CHANGES REGARDING THAT...ALTHOUGH BEST CONVECTION POTENTIAL
REMAINS ACROSS SOUTH CENTRAL NEBRASKA THROUGH NORTHEAST KANSAS.
SOMEWHAT UNCERTAIN IF THE VERY OVERTURNED ATMOSPHERE HAS HAD
ENOUGH CHANCE TO RECOVER INTO SOUTHEAST NEBRASKA. NEVERTHELESS...
THE POTENTIAL EXISTS DUE TO THE PROXIMITY OF THE WARM FRONT AND
INCREASING LOW LEVEL SHEAR.

SECONDARY CONCERN FOR SUNDAY WILL BE INCREASING SOUTH TO SOUTHWEST
WINDS AHEAD OF THE SURFACE LOW...WITHIN THE OVERALL DRY SLOT THAT
SHOULD BE MOVING INTO THE AREA. WITH DEEPENING SURFACE LOW
PRESSURE...THE GRADIENT BECOMES QUITE STRONG AND WINDS SHOULD
INCREASE TO 30 TO 40 MPH...WITH GUSTS UP TO 45 TO 55 MPH WINDS
POSSIBLE. 18Z MAV GUIDANCE MAY EVEN SUGGEST BORDERLINE HIGH WIND
WARNING CONDITIONS. OPTED TO ISSUE AN ADVISORY AT THIS TIME...
ESPECIALLY CONSIDERING THAT WE HAVE HAD SOME DAMAGE IN SOUTHEAST
NEBRASKA...THUS THE HIGH WINDS MAY COMPOUND THE CLEANUP. COULD
ALSO SEE ADVISORY LEVEL WINDS IN NORTHEAST NEBRASKA ON THE BACK
SIDE OF THE SURFACE LOW PRESSURE SYSTEM.

ONE MORE DEVELOPING CONCERN SEEMS TO BE THE POTENTIAL FOR MINI
SUPERCELLS ALONG THE NE/SD BORDER SUNDAY AFTERNOON. THIS WILL BE
ADDRESSED IN THE NEXT FORECAST.

DEWALD

&&

.PREV DISCUSSION... /ISSUED 255 PM CDT SAT APR 14 2012/

DISCUSSION...

SIGNIFICANT CONVECTIVE EVENT WILL CONTINUE THROUGH THE EVENING
ACROSS THE AREA WITH DRY SLOT WORKING IN AFTER MIDNIGHT AND
EXTENDING THROUGH SUNDAY MORNING. COLD FRONT MOVES THROUGH MOST OF
THE AREA SUNDAY AFTERNOON WITH SOME LINGERING SHOWERS MAINLY
OVER THE NORTHERN HALF OF THE FORECAST AREA SUNDAY AFTERNOON INTO
SUNDAY EVENING. GUSTY NORTHWEST WINDS ALSO LIKELY ON SUNDAY WITH
POTENTIAL FOR A WIND ADVISORY BUT WILL PASS TO LATER SHIFTS TO
HANDLE ANY ISSUANCE. NEXT UPPER WAVE COMING ACROSS THE CENTRAL
PLAINS LATE MONDAY INTO MONDAY NIGHT MAY TRIGGER SOME SHOWERS BUT
SPOTTY ENOUGH TO LIMIT MENTION AT THIS TIME.

LOAD AND GO TODAY WITH THE EXTENDED PERIOD WITH LITTLE CHANGE
TO PREVIOUS TRENDS.

AVIATION...
18Z TAFS FOR KOMA...KLNK AND KOFK.

PERIODS OF STRONG CONVECTION EXPECTED THROUGH 06Z WITH
DRY SLOT WORKING IN BETWEEN 06Z AND 12Z. STRONG SOUTH TO
SOUTHWEST FLOW SURFACE AND ALOFT WILL CONTINUE THROUGH THE PERIOD.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM 11 AM TO 7 PM CDT SUNDAY FOR NEZ015-018-
     032>034-042>045-050>053-065>068-078-088>093.

IA...WIND ADVISORY FROM 11 AM TO 7 PM CDT SUNDAY FOR IAZ043-055-056-
     069-079-080-090-091.

&&
Hazardous weather outlook, Apr 14, 11:17 PM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1117 PM CDT SAT APR 14 2012

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-151830-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1117 PM CDT SAT APR 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

STRONG THUNDERSTORMS ARE STILL POSSIBLE ACROSS THE OUTLOOK AREA
OVERNIGHT. A TORNADO WATCH REMAINS IN EFFECT FOR PORTIONS OF
SOUTHEAST NEBRASKA AS A WARM FRONT CONTINUES TO LIFT THROUGH THE
REGION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE
REMAINDER OF NORTHEAST NEBRASKA AND WESTERN IOWA. IF THUNDERSTORMS
DEVELOP ALONG THE WARM FRONT...ALL MODES OF SEVERE WEATHER WITH
TORNADOES...LARGE HAIL AND DAMAGING WINDS WOULD BE POSSIBLE IN
THIS AREA. ACROSS NORTHEAST AND EAST CENTRAL NEBRASKA AND WESTERN
IOWA...LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY
HAZARDS.

AHEAD OF A VERY STRONG AREA OF LOW PRESSURE ON SUNDAY...SOUTH TO
SOUTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS IN EXCESS
OF 50 MPH POSSIBLE. A WIND ADVISORY HAS BEEN ISSUED FOR MOST OF
EASTERN NEBRASKA AND WESTERN IOWA FOR LATE SUNDAY MORNING THROUGH
SUNDAY EVENING.

IN ADDITION...THUNDERSTORMS MAY DEVELOP ALONG THE WARM FRONT NEAR
THE NEBRASKA AND SOUTH DAKOTA BORDER REGION SUNDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AS THE SURFACE LOW PRESSURE MOVES THROUGH THE REGION...STRONG
NORTHWEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS WILL BE POSSIBLE
IN NORTHEAST NEBRASKA SUNDAY EVENING.

A FEW THUNDERSTORMS MAY OCCUR ON MONDAY INTO TUESDAY NIGHT THEN
AGAIN FROM THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY STILL BE BE NEEDED IN SOUTHEAST NEBRASKA
THROUGH EARLY SUNDAY MORNING.

In the hours before

Local storm report, Apr 14, 11:45 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1145 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 PM     FUNNEL CLOUD     1 NNE LINCOLN           42.28N 92.68W
04/14/2012                   XXX                XX   TRAINED SPOTTER

            NORTHEAST OF AIRFIELD

&&

KERN
Local storm report, Apr 14, 11:49 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1149 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 PM     FUNNEL CLOUD     1 NNE LINCOLN           40.83N 96.68W
04/14/2012                   LANCASTER          NE   TRAINED SPOTTER

            NORTHEAST OF AIRFIELD

&&

KERN
Local storm report, Apr 15, 12:08 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1208 AM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     HAIL             4 SW WAVERLY            40.88N 96.58W
04/15/2012  M0.75 INCH       LANCASTER          NE   STORM CHASER

&&

VDEWALD
Special weather statement, Apr 15, 12:09 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1209 AM CDT SUN APR 15 2012

IAZ090-091-NEZ068-091>093-150545-
FREMONT IA-PAGE IA-RICHARDSON NE-NEMAHA NE-OTOE NE-PAWNEE NE-
1209 AM CDT SUN APR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREMONT...PAGE...RICHARDSON...
NEMAHA...SOUTHEASTERN OTOE AND PAWNEE COUNTIES...

STRONG WINDS...NOT ASSOCIATED WITH THUNDERSTORMS...ARE EXPECTED
ACROSS PARTS OF SOUTHEAST NEBRASKA AND SOUTHWEST IOWA THROUGH ABOUT
130 AM. THE STRONG WINDS WILL GUST FROM THE SOUTH AT 20 TO 35 MPH
WITH GUSTS TO 60 MPH. THIS CAN BLOW AROUND SMALL UNSECURE OBJECTS
OVER THE NEXT HOUR OR SO.

LOCATIONS IMPACTED INCLUDE...
FALLS CITY...CLARINDA...SHENANDOAH...AUBURN...SIDNEY...HAMBURG...
PAWNEE CITY...HUMBOLDT...ESSEX...PERU...FARRAGUT...RIVERTON...
TABLE ROCK...SHUBERT...COIN...VERDON...STELLA...COLLEGE SPRINGS...
RULO AND DAWSON.

LAT...LON 4024 9613 4026 9607 4033 9606 4089 9555
      4089 9493 4058 9492 4058 9578 4052 9574
      4056 9569 4055 9565 4047 9569 4046 9564
      4031 9566 4023 9547 4018 9548 4012 9539
      4005 9542 4000 9531 4000 9531 4000 9635
TIME...MOT...LOC 0507Z 224DEG 49KT 4037 9583

BOUSTEAD
Special weather statement, Apr 15, 12:12 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1212 AM CDT SUN APR 15 2012

IAZ069-NEZ045-052-150545-
POTTAWATTAMIE IA-DOUGLAS NE-WASHINGTON NE-
1212 AM CDT SUN APR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR POTTAWATTAMIE...DOUGLAS AND
SOUTHEASTERN WASHINGTON COUNTIES UNTIL 1245 AM CDT...

AT 1207 AM CDT...NWS METEOROLOGISTS REPORTED A STRONG THUNDERSTORM
NEAR VALLEY...OR 15 MILES WEST OF OMAHA...MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OMAHA...COUNCIL BLUFFS...MILLARD...RALSTON...ELKHORN...VALLEY...
FORT CALHOUN...UNDERWOOD...WATERLOO...CARTER LAKE...BENNINGTON...
BOYS TOWN...CRESCENT...MCCLELLAND AND WASHINGTON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 NEAR MILE MARKER 167.
 HIGHWAY 92 BETWEEN MILE MARKERS 463 AND 466.
 INTERSTATE 29 BETWEEN MILE MARKERS 47 AND 71.
 INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 1 AND 17.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 446 AND 454.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING
FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
SUNDAY MORNING FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.

LAT...LON 4118 9571 4119 9633 4121 9636 4123 9637
      4127 9635 4131 9641 4136 9642 4137 9644
      4150 9599 4150 9562
TIME...MOT...LOC 0507Z 251DEG 40KT 4130 9632

MAYES
Local storm report, Apr 15, 12:26 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1226 AM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     HEAVY RAIN       4 W NORFOLK             42.03N 97.50W
04/14/2012  M4.08 INCH       MADISON            NE   CO-OP OBSERVER

            TOTAL RAINFALL FROM 6 AM TO 1159 PM

&&

KLISH

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 7:02 PM CDTAreal Flood AdvisoryOAXDouglas, Sarpy58 min
Apr 14, 9:17 PM CDTWind AdvisoryOAXAntelope, Boone, Burt, Butler, Cass, Cedar and 24 more31 hr
Apr 14, 9:25 PM CDTSpecial Weather StatementOAXPlatte35 min
Apr 14, 9:49 PM CDTSevere Thunderstorm WarningOAXCedar, Pierce, Wayne26 min
Apr 14, 10:51 PM CDTSpecial Weather StatementOAXCedar, Pierce24 min
Apr 14, 11:01 PM CDTSevere Thunderstorm WarningOAXSaline, Seward29 min
Apr 14, 11:26 PM CDTSevere Thunderstorm WarningOAXLancaster, Seward34 min
Apr 14, 11:31 PM CDTTornado WarningOAXLancaster, Seward29 min
Apr 14, 11:52 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Sarpy, Saunders38 min
Apr 15, 12:09 AM CDTSpecial Weather StatementOAXNemaha, Richardson36 min
Apr 15, 12:12 AM CDTSpecial Weather StatementOAXDouglas33 min
Apr 15, 12:41 AM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy34 min
Apr 15, 2:05 AM CDTSpecial Weather StatementOAXJohnson, Nemaha, Otoe, Pawnee, Richardson85 min
Apr 15, 10:23 AM CDTRiver Flood WarningOAXNemaha11 hr
Apr 15, 10:23 AM CDTRiver Flood WarningOAXRichardson21 hr
Apr 15, 1:53 PM CDTSpecial Weather StatementOAXKnox67 min
Apr 15, 2:06 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox54 min
Apr 15, 2:11 PM CDTTornado WarningOAXKnox49 min
Apr 15, 2:30 PM CDTTornado WarningOAXKnox39 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.